關鍵字查詢 | 類別:期刊論文 | | 關鍵字:Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 105/1 統計系 陳怡如 副教授 期刊論文 發佈 Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses , [105-1] :Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses期刊論文Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal ResponsesKuo-Chin Lin; Yi-Ju ChenBootstrap resampling;generalized linear mixed model;goodness-of-fit;longitudinal ordinal response;numerical integrationJournal of Applied Statistics 43(11), p.2053–2064Categorical longitudinal data are frequently applied in a variety of fields, and are commonly fitted by generalized linear mixed models (GLMMs) and generalized estimating equations models. The cumulative logit is one of the useful link functions to deal with the problem involving repeated ordinal responses. To check the adequacy of the GLMMs with cumulative logit link function, two goodness-of-fit tests constructed by the unweighted sum of squared model residuals using numerical integration and bootstrap resampling technique are proposed. The empirical type I error rates and powers of the proposed tests are examined by sim
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果